# SDR CALA2017101303596

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 94,055 hours, 26,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LIGHT INOPERATIVE.   REMOVED & REPLACED THE  SLIDE LIGHT ASSY IAW MM 33-51-00.  OPS CHECKED GOOD.
